# SDR ASOA20161106111

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097107001
- Condition: Damaged
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT STRINGER 7L  BETWEEN BS 1144-1162 ARE DAMAGED.   COMPLIED WITH EC/TC REO 670-53-61-292 AND REO 670-53-61-292 REV D.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
